AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
On \(K_*(Z/n)\) and \(K_*(\mathbf{F}_q[t]/(t^2))\)
Janet E. Aisbett, Emilio Lluis-Puebla, and Victor Snaith
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1985; 200 pp; softcover
Volume: 57
ISBN-10: 0-8218-2330-2
ISBN-13: 978-0-8218-2330-9
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/57/329
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia